# SDR UALA2010112904356

- Difficulty date: November 26, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 75,991 hours, 12,231 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 644501
- Part serial: 618
- Condition: Out Of Limits
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG FIRE LP2 STATUS MSG.  ACCOMPLISHED FIM.  REPLACED CARD FILE M682 AND SWAPPED AFOLTS NR 1 WITH NR 2, NO HELP.  REINSTALLED CARD TO ORIGINAL POS, FOUND DETECTOR TS681 OUT OF LIMITS PER FIM.  ACCOMPLISHED CARD FILE REPLACEMENT IAW MM.
